# SDR C2XA11CL251

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 27,426 hours, 20,869 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 26304
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AFTER TAKEOFF THE NOSE GEAR DOORS SOUNDED LIKE THEY DID NOT RETRACT.  LANDING GEAR SOUNDED AS IF DOWN.  NO INDICATIONS ON THE EICAS.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED WIRE W102-4858-24 AND CONNECTOR J0774.  ALSO REPLACED THE NOSE GEAR DOWN SEQUENCE PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.
